# SDR YENA2024071500995

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,423 hours, 651 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Warning Message
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS) 'ENG 2 FIRE LOOP A FAULT MESSAGE APPEARED SHORTLY AFTER CLIMBING PAST 10000 FEET INTO THE FLIGHT AT 33000 FT THE MESSAGE DID NOT APPEAR AT ANY POINT DURING THE FLIGHT THEREAFTER ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REPLACED RAIL ASSEMBLY AS WELL AS LOOP A AND LOOP B UNDER PYLON IAW AMM 26-12-63. OPS CHECK OK. NO FURTHER DEFECTS NOTED. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
